MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2779
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight: (b)(6).
 
Event or Problem Description
It was reported that tip detachment occurred.The target lesion was located in the mid right coronary artery.A 185cm pt2 guide wire was used in a procedure.However, it was noticed that tip was fractured when the physician adjusted the guide wire.The fractured part was left inside patient's body and the physician rescheduled the procedure to retrieve the fragment.No further patient complications were reported and the patient's status was stable.
 
Additional Manufacturer Narrative
A4 - weight: 72.5 kgs.Device evaluated by mfr.: the device was returned for analysis.The distal tip of the guidewire was bent.No more visual damages were encountered.During this inspection the polymer jacket coating of the guidewire was carefully inspected a section of it was detached and it was not returned; this damage was located approximately at 72.5 inches from the proximal end.The outer dimension of the middle section and proximal section were within specification.
 
Event or Problem Description
It was reported that tip detachment occurred.The target lesion was located in the middle right coronary artery.A 185cm pt2 guidewire was used for treatment.However, it was noticed that tip of the guidewire was fractured when adjusted.Fractured part was still left inside patient's body.Physician rescheduled the procedure to retrieved the fragments left inside the patient's body.As of now, there were no patient complications nor injuries reported and the patient's status was stable.It was further reported the lesion was severely stenosed with mild calcification and mild tortuosity.
 
Additional Manufacturer Narrative
Correction: h6 evaluation conclusion codes.Initially reported adverse event related to procedure corrected to adverse event related to patient condition.A4: weight: 72.5 kgs.Device evaluated by mfr.: the device was returned for analysis.The distal tip of the guidewire was bent.No more visual damages were encountered.During this inspection the polymer jacket coating of the guidewire was carefully inspected a section of it was detached and it was not returned; this damage was located approximately at 72.5 inches from the proximal end.The outer dimension of the middle section and proximal section were within specification.
 
Event or Problem Description
It was reported that tip detachment occurred.The target lesion was located in the mid right coronary artery.A 185cm pt2 guide wire was used in a procedure.However, it was noticed that tip was fractured when the physician adjusted the guide wire.The fractured part was left inside patient's body and the physician rescheduled the procedure to retrieve the fragment.No further patient complications were reported and the patient's status was stable.It was further reported the lesion was severely stenosed with mild calcification and mild tortuosity.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10560637
Report Number2134265-2020-12995
Device Sequence Number2627782
Product Code DQX
UDI-Device Identifier08714729471189
UDI-Public08714729471189
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2021
Device Model Number2779
Device Catalogue Number2779
Device Lot Number0023452709
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2020
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer10/22/2020
02/19/2021
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date11/09/2020
02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR